MathSciNet Relay Station
MathSciNet bibliographic data
MR1491636 (99c:52034) 52C25 (58D99 70B15 70G25)
Zvonkine, Dimitri Configuration spaces of hinge constructions. Russian J. Math. Phys. 5 (1997), no. 2, 247–266 (1998).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement